# SDR UPS05845599

- Difficulty date: October 5, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750257U1
- Part serial: E21906
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 A PIT L31L SPLICE FITTING CRACKED BETWEEN STA 440 AND 460.  REMOVED AND REPLACED SPLICE FITTING AT STA 440-460 L31L IAW SRM 51-1-20D, 51-3-2.
